American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 109 found      Go to page: 1 2 3 4

[31] Jaka Cimpric, Salma Kuhlmann and Claus Scheiderer. Sums of squares and moment problems in equivariant situations. Trans. Amer. Math. Soc. 361 (2009) 735-765. MR 2452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Frauke M. Bleher and Ted Chinburg. Galois structure of homogeneous coordinate rings. Trans. Amer. Math. Soc. 360 (2008) 6269-6301. MR 2434287.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Paolo Bravi. Wonderful varieties of type $\mathsf E$. Represent. Theory 11 (2007) 174-191. MR 2346359.
Abstract, references, and article information   
View Article: PDF

[34] Grzegorz Bobinski. Geometry of regular modules over canonical algebras. Trans. Amer. Math. Soc. 360 (2008) 717-742. MR 2346469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Xuhua He. The $G$-stable pieces of the wonderful compactification. Trans. Amer. Math. Soc. 359 (2007) 3005-3024. MR 2299444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Rikard Bögvad and Rolf Källström. Geometric interplay between function subspaces and their rings of differential operators. Trans. Amer. Math. Soc. 359 (2007) 2075-2108. MR 2276613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Amnon Yekutieli. An averaging process for unipotent group actions. Represent. Theory 10 (2006) 147-157. MR 2219110.
Abstract, references, and article information   
View Article: PDF

[38] Nicole Lemire, Vladimir L. Popov and Zinovy Reichstein. Cayley groups. J. Amer. Math. Soc. 19 (2006) 921-967. MR 2219306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Paolo Bravi and Guido Pezzini. Wonderful varieties of type $D$. Represent. Theory 9 (2005) 578-637. MR 2183057.
Abstract, references, and article information   
View Article: PDF

[40] Kayo Masuda and Masayoshi Miyanishi. Affine pseudo-planes and cancellation problem. Trans. Amer. Math. Soc. 357 (2005) 4867-4883. MR 2165391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Christopher T. Woodward. On D. Peterson's comparison formula for Gromov-Witten invariants of $G/P$. Proc. Amer. Math. Soc. 133 (2005) 1601-1609. MR 2120266.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Juan B. Sancho de Salas. Tangent algebraic subvarieties of vector fields. Trans. Amer. Math. Soc. 357 (2005) 3509-3523. MR 2146636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Helge Maakestad. A note on principal parts on projective space and linear representations. Proc. Amer. Math. Soc. 133 (2005) 349-355. MR 2093054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] James K. Deveney, David R. Finston and Peter van Rossum. Triangular $G_{a}$ actions on $\mathbf{C}^{4}$. Proc. Amer. Math. Soc. 132 (2004) 2841-2848. MR 2063101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Johannes Huebschmann. K\"ahler spaces, nilpotent orbits, and singular reduction. Memoirs of the AMS 172 (2004) MR 2096203.
Book volume table of contents   

[46] Kayo Masuda. Nonlinearizable actions of dihedral groups on affine space. Trans. Amer. Math. Soc. 356 (2004) 3545-3556. MR 2055746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] M. Brion and V. Lakshmibai. A geometric approach to Standard Monomial Theory. Represent. Theory 7 (2003) 651-680. MR 2017071.
Abstract, references, and article information   
View Article: PDF

[48] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Klaus Bongartz and Thomas Fritzsche. On minimal disjoint degenerations for preprojective representations of quivers. Math. Comp. 72 (2003) 2013-2042. MR 1986819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Alexander Schmitt. A simple proof for the finiteness of GIT-quotients. Proc. Amer. Math. Soc. 131 (2003) 359-362. MR 1933324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Z. Reichstein and B. Youssin. Equivariant resolution of points of indeterminacy. Proc. Amer. Math. Soc. 130 (2002) 2183-2187. MR 1896397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Thierry Levasseur. Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra. Trans. Amer. Math. Soc. 353 (2001) 4189-4202. MR 1837227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Hiraku Nakajima. Quiver varieties and finite dimensional representations of quantum affine algebras. J. Amer. Math. Soc. 14 (2001) 145-238. MR 1808477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jozsef Horvath and Roger Howe. The natural representation of the stabilizer of four subspaces. Trans. Amer. Math. Soc. 352 (2000) 5795-5815. MR 1422608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Viktor Ostrik. On the equivariant $K$-theory of the nilpotent cone. Represent. Theory 4 (2000) 296-305. MR 1773863.
Abstract, references, and article information   
View Article: PDF

[56] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Michel Brion and Patrick Polo. Large Schubert varieties. Represent. Theory 4 (2000) 97-126. MR 1789463.
Abstract, references, and article information   
View Article: PDF

[58] T. Levasseur and J. T. Stafford. Differential operators on some nilpotent orbits. Represent. Theory 3 (1999) 457-473. MR 1719509.
Abstract, references, and article information   
View Article: PDF

[59] Z. Reichstein and B. Youssin. Parusinski's ``Key Lemma'' via algebraic geometry. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 136-145. MR 1728678.
Abstract, references, and article information   
View Article: PDF

[60] James K. Deveney and David R. Finston. Free $G_a$ actions on $C^3$. Proc. Amer. Math. Soc. 128 (2000) 31-38. MR 1676356.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 109 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia